# SDR FDEA202110082520

- Difficulty date: October 8, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 PYLON BOX OUTSIDE SKIN HAS CRACKS ON THE RIB 8 BOTH SIDE.   CRACKED RIB 8 WEB REPLACED NEW PART . INSTALLED WITH RIVETS AND FASTENERS I.A.W   A300-600F  SRM 51-72-10-001, PAGE 2 AND SRM 51-40-21-001 ,PARA 6 PAGE 7B -PAGE 23
